advertisement
Question
Posted by: Maria | 2012/05/24

Treating medication induced constipation

I recently started taking Seroquel and it is causing constipation. Previously Remeron caused the same problem but not as badly. When I wasn''t using either of those the problem went away. I eat enough fibre, drink lots of water and get exercise. Changing the meds is not an option, I''ve tried multiple other meds to help me sleep and it didn''t work. Any advice for safely alleviation the digestive problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

HOw very annoying ! Obviously, you really need o discuss this with your prescribing doctor. I know Seroquel can at times cause constiptation, but have not come across it causing constipation that didn't respond to the usual remedies, including fibre, water and exercise.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Maria | 2012/05/24

Thanks Liza, I will try that! Always nice to know that you''re not alone. :-)

Reply to Maria
Posted by: Liza | 2012/05/24

I read the subject line and knew you were talking about Seroquel! Lol. I''m on the highest possible dose and also have constipation problems. The best way for me to reduce the problem, is to eat yoghurt twice a day (the kind with live cultures). Not sure if that would work for you, but I think it''s worth a try.

Good Luck
Liza

Reply to Liza
Posted by: cybershrink | 2012/05/24

HOw very annoying ! Obviously, you really need o discuss this with your prescribing doctor. I know Seroquel can at times cause constiptation, but have not come across it causing constipation that didn't respond to the usual remedies, including fibre, water and exercise.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement